# SDR UPS02438643

- Difficulty date: June 18, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT EMERGENCY EXIT DOOR LIGHT OVER CREW SERVICE INOP.  REMOVED AND REPLACED CREW SERVICE DOOR BATTERY PER 33-51-05.  OPS CHECKED GOOD.
